should have mentioned that was from the very 1st dose....havent felt "stoned" AT ALL since the 1st dose. thanks for your info. never dealt with anything like this before. but it feels real good just to tell everyone, i was feeling real guilty the whole time.
Okay. You shouldn't feel really stoned. I'm glad you spoke with the nurse though; do what she said and you'll feel better.
i did speak with the nurse, she said if i wanted to take 3 half 8mg strips that would be fine. i just really wanted to know if it was the side effects. i can handle it, just a little uncomfortable. just really wanted to know if it was wd from not taking enough or side effects of sub.......
when i say strong, i felt like i was really stoned.
Hi- When you say real strong, what do you mean? I think the first thing would be to take the Sub as it was prescribed and see if you feel better in the afternoon. Our bodies have a rhythm and you may need the full dose in the afternoon to balance things out.
Have you spoken with the doctor about this?